Journal article icon

Journal article

A note on the Chevalley-Warning theorems

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
RUSSIAN MATHEMATICAL SURVEYS
Volume:
66
Issue:
2
Pages:
427-435
Publication date:
2011
DOI:
ISSN:
0036-0279
URN:
uuid:2b99b4f2-ee8f-45dc-9c60-e5b450182e28
Source identifiers:
177427
Local pid:
pubs:177427

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP